Limp After Drug Consumption With DIMENHYDRINATE Content?
after taking the medicine for Mantino, why is it so weak?
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
The product you mentioned is a branded drug with an active ingredient in the form of dimenhydrinate. This medicine can be used to prevent and relieve motion sickness and vertigo, and to treat nausea / vomiting. The way it works is by suppressing the central nervous system, nerve chemical signaling, and vestibular stimulation (a component of the balance regulation in the inner ear).
Side effects that can arise from the use of dimenhydrinate include drowsiness, dizziness, lethargy, weakness, muscle weakness, impaired movement coordination, decreased appetite, diarrhea, constipation, and sometimes anxiety and trembling. The response of each individual can be different so that some people can experience certain side effects, while some others may not experience it.
Does not rule out the possibility that the perceived weakness is a side effect of the product used. However, it does not rule out the possibility that the complaint is caused by other factors, such as decreased blood glucose levels, lack of fluids, lack of red blood cells, imbalance of blood electrolyte levels, etc. Therefore, you are advised to check directly to the doctor so that it can be evaluated and handled appropriately.
As a recommendation, you should eat a balanced nutritious diet, drink enough water, and avoid consuming products that are suspected of causing symptoms. Thus information from us. Hopefully always healthy. May be useful.